Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Unjustified fears of niacin therapy mgood

Posted by Phillipa on May 5, 2009, at 12:13:08

In reply to Unjustified fears of niacin therapy, posted by mgood on May 5, 2009, at 11:29:25

Don't you get the flushing on niacin? Can be avoided on niacinamide. Lipitor is getting bad press now and some's liver produces high cholesterol and some meds cause it. But HDL if low are the most important number to monitor. How high is your cholesterol? May want to post to alternative board also. More traffic here sometimes. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


[894346]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:894340
URL: http://www.dr-bob.org/babble/20090505/msgs/894346.html